# SDR CALA2021053100757

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 115,872 hours, 17,928 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder Ratio
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO EICAS MESSAGE ON DURING CLIMB REPLACED RH RUDDER RATIO MODULE REF AMM 27-09-00, CLEARED EICAS MSG. APPLY PLA 02700 TO ECS MAINTENACE MESSAGE.  MAINT MSG FOR RUDDER RATIO, PLA 02700 APPLIED IPC REFERENCE  27-09-01 APPLIED PLA TO ECS RUDDER RATIO MAINTENACE MSG. FURTHER DETAILS AWAITED.FOR CABIN ALT WARNING, AS PER LP 6378758, REPLACED BOTH PRESSURE CONTROLLERS PRECAUTIONARY REF. OPS GOOD. FOUND FLAPPER DOOR ON AC CART SERVICE TUBE HINGE BROKEN. REPLACED DUCT ASSY REF IPC. OPS AND LEAK CHECKED GOOD. CABIN PRESSURIZATION CHECK GOOD
